MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1882TC/52
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic.A device interrogation found that the patient's right ventricular (rv) lead and right atrial (ra) lead exhibited low pacing impedance and failure to capture.The ra and rv leads were discovered to be fractured.The ra lead was explanted and the rv lead was explanted and replaced.The patient was stable throughout.
 
Event or Problem Description
Additional information received indicated that fluoroscopy was used to confirm fracture of the right atrial and right ventricular leads.
 
Event or Problem Description
It was reported that the patient presented in clinic.A device interrogation found that the patient's right ventricular (rv) lead and right atrial (ra) lead exhibited low pacing impedance and failure to capture.The ra and rv leads were discovered to be fractured.The ra lead was capped on (b)(6) 2025.The rv lead was capped and replaced on (b)(6) 2025.The patient was stable throughout.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23760044
Report Number2017865-2025-1006914
Device Sequence Number10079019
Product Code NVN
UDI-Device Identifier05414734501699
UDI-Public(01)05414734501699(10)A000006544(17)180430
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number1882TC/52
Device Lot NumberA000006544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/15/2025
12/15/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/15/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale